# SDR UIEA2025070500835

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 100,859 hours, 16,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: L1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR L1 FWD EMERGENCY SILL LT L1853 FOUND INOP.  DOOR L1 FWD EMERGENCY SILL LT L1853 LAMP REPLACED AND TEST NORMAL IAW AMM 33-51-05.
